Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On transversals of simply connected regions

Author: Ernest C. Schlesinger
Journal: Proc. Amer. Math. Soc. 13 (1962), 466-468
MSC: Primary 30.01
MathSciNet review: 0142743
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960.
  • [2] B. v. Kerékjártó, Vorlesungen über Topologie. I, Berlin, 1923.
  • [3] M. H. A. Newman, Elements of the topology of plane sets of points, 2nd. ed., Cambridge, 1954.
  • [4] E. C. Schlesinger, Conformal invariants and prime ends, Amer. J. Math. 80 (1958), 83-102.
  • [5] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. vol. 28, Amer. Math. Soc., New York, 1942.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.01

Retrieve articles in all journals with MSC: 30.01

Additional Information

PII: S 0002-9939(1962)0142743-X
Article copyright: © Copyright 1962 American Mathematical Society